Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A JC-algebra which is not the range of a positive projection on a $ C\sp \ast$-algebra


Author: A. Guyan Robertson
Journal: Proc. Amer. Math. Soc. 98 (1986), 455-456
MSC: Primary 46L05; Secondary 17C50, 17C65, 46L70
DOI: https://doi.org/10.1090/S0002-9939-1986-0857939-5
MathSciNet review: 857939
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a $ JC$-algebra which is not the range of any positive projection on the selfadjoint part of its generated $ {C^*}$-algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 17C50, 17C65, 46L70

Retrieve articles in all journals with MSC: 46L05, 17C50, 17C65, 46L70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0857939-5
Article copyright: © Copyright 1986 American Mathematical Society